Volume 17, Number 2, 2021

Jianxing Zhao
l p,q-Singular values of a partially symmetric rectangular tensor

Wending Xu
Set-valued perturbation stability of local metric regularity

Zhou Sheng and Qin Ni
Globally convergent inverse iteration algorithm for finding the largest eigenvalue of a nonnegative weakly irreducible tensor

Sevilay Demir Sağlam and Elimhan N. Mahmudov
The Lagrange problem for differential inclusions with boundary value conditions and duality

Zhenzhi Qin and Liping Zhang
A new penalized least absolute deviation model for high dimensional sparse linear regression and an efficient sequential linear programming algorithm

Ya Li, Shouqiang Du and Liping Zhang
Tensor quadratic eigenvalue complementarity problem

Trinh Ngoc Hai
Linesearch-free algorithms for solving pseudomonotone variational inequalities

Dan-Yang Liu, Ya-Ping Fang and Rong Hu
Nonemptiness and boundedness of solution sets for perturbed generalized vector variational inequalities

Chen Ouyang and Jinjie Liu
Characterization of S-diagonal tensors from T-SVD factorization of third order tensors

Chunhai Hu and Qinghai He
Perturbation of error bounds for vector-valued functions


yokohama publishers